Couple of weeks ago while I was just doing my annual check up at my gyn, he noticed that I have a cyst. He stated that I have a large cyst on my left side which ruptured. So he prescribed me contraceptive and anti-inflammatory meds. I took anti-inflammatory meds hardly for 10 days as directed by my ob-gyn, since somehow these meds (not even sure which had more influence) caused so much pain: I was feeling nauseas (due to contraceptive), my pelvic pain became more noticeable (unbearable stabbing pain in both ovaries) than before (I was even thinking to go to ER, but assumed that it's probably normal due to meds), abdominal pain, bloating, leg cramps, feeling extremely exhausted. Couple of weeks later nausea stopped, but the rest of symptoms persisted. My gyn asked me to give him a call if after 10 days of taking anti-inflammatory meds my pain still going to persist. I made an apt with my doc as soon as I was done with anti-inflammatory pills. But since he's always extremely busy, my apt was rescheduled 2x. So I decided to see his assistant, since I started feeling nauseas again (I couldn't eat and normally drink anything).
My ob-gyn's assistant did the sono and stated that my right ovarian cyst grew to 2cm (My gyn didn't tell me anything about my right ovarian cyst?!), and that she doesn't see anything on my left side. She assured me that everything is normal and I don't need to worry. She said that my severe pain could be because of contraceptive and that I'll just need to change the contraceptive pills.
To my surprise, sometimes my pain becomes so severe I just want to lay down and some other times it's very mild. Perhaps due to hormonal imbalance?
I decided to go for a second opinion, because by researching about the ovarian cyst, I noticed that most gyns can't determine right away whether it's malignant until it becomes Stage III or IV ovarian cancer. Besides I was having the pain (mild) for over 3-4 months prior to seeing my gyn.
Does anyone else experienced the pain while taking contraceptive/anti-inflammatory pills? Why do they cause so much pain? Am I just being paranoid due to the pain? Do you think it would be right if I'll go for second opinion?